MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; ITIND SYSTEM

MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; ITIND SYSTEM
Model Number WA2ITA00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Muscle Weakness/Atrophy (1967); Nausea (1970); Urinary Tract Infection (2120); Chills (2191); Unspecified Mental, Emotional or Behavioural Problem (4430); Drug Resistant Bacterial Infection (4553)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was initially reported, a patient who had the subject device implanted developed a drug resistant urinary tract infection (uti), had to be given intravenous (iv) antibiotics, and was hospitalized.The provider later reported that the device was implanted on (b)(6) 2024, and explanted on (b)(6) 2024.Five days after explant, the patient started experiencing chills, weakness, nausea, and altered mental status.They presented to the hospital and was found to have a multi drug resistant uti with a urine culture positive for morganella morganii.The patient was treated with ertapenem antibiotic therapy for 7 days with resolution of symptoms as of post operative check on (b)(6) 2024.Of note, the patient had a negative pre-implant urine culture and received single-dose iv antibiotics at the time of pre-implantation and explantation.There were no reports of further patient harm.Due to system limitation for the d2 field, the more accurate device product code is being entered here: qka - temporarily-placed urethral opening system for symptoms of benign prostatic hyperplasia.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
ITIND SYSTEM
Manufacturer (Section D)
MEDI-TATE LTD.
14 hailan st.
or akiva, hafia 30600 00
IS  3060000
MDR Report Key19121026
Report Number2429304-2024-00225
Device Sequence Number12674439
Product Code KOE
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2024
Report Date (Section F) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/18/2024
Date Report to Manufacturer03/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown